# SDR IPXA2015082592702

- Difficulty date: August 12, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,213 hours, 6,871 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960105203
- Part serial: NSN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1OYRRW IB FLAP DENT AT TE SECTION LWR SKIN 3" FROM REAR SPAR AND 1.0" FROM OTBD SIDE OF RIB NR 4A REQUIRES REPAIR ACCOMPLISHED SREO A300-5750-58468-A.
